File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Nonparametric maximum likelihood approach to multiple change-point problems

TitleNonparametric maximum likelihood approach to multiple change-point problems
Authors
Issue Date2014
PublisherThe Institute of Mathematical Statistics.
Citation
The Annals of Statistics, 2014, v. 42 n. 3, p. 970-1002 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/203431
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorZou, CLen_US
dc.contributor.authorYin, Gen_US
dc.contributor.authorFeng, Len_US
dc.contributor.authorWang, ZJen_US
dc.date.accessioned2014-09-19T15:10:28Z-
dc.date.available2014-09-19T15:10:28Z-
dc.date.issued2014en_US
dc.identifier.citationThe Annals of Statistics, 2014, v. 42 n. 3, p. 970-1002en_US
dc.identifier.urihttp://hdl.handle.net/10722/203431-
dc.languageengen_US
dc.publisherThe Institute of Mathematical Statistics.en_US
dc.relation.ispartofThe Annals of Statisticsen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleNonparametric maximum likelihood approach to multiple change-point problemsen_US
dc.typeArticleen_US
dc.identifier.emailYin, G: gyin@hku.hken_US
dc.identifier.authorityYin, G=rp00831en_US
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1214/14-AOS1210en_US
dc.identifier.hkuros239711en_US
dc.identifier.volume42en_US
dc.identifier.issue3en_US
dc.identifier.spage970en_US
dc.identifier.epage1002en_US
dc.identifier.isiWOS:000338477800006-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats